# SDR SIMA2012055008

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 18,307 hours, 15,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE MAIN DOOR EXTERNAL EMERGENCY LIGHT WAS INOPERABLE THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED MAIN DOOR EXTERNAL EMERGENCY LIGHT LAMP IAW EMB AMM TASK 33-50-10-000-801-A AND TASK 33-50-10-400-801-A OPERATIONAL CHECK NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
